In how many cases out of 100, would you expect to see Travatan make someone's eyelashes grow?

I have been using Travatan for about 7 months for glaucoma resulting from steroid psychosis. My doctor didn't believe how much pain I was in so he decided he'd shoot me full of steroids instead of referring me to a rheumatologist or giving me pain pills. And the result amongst other things was my glaucoma. Oh, and I do have rheumatoid arthritis. Anyway, my eyelashes haven't really grown and I was curious if this is 'normal'.

Doctor Answers 1

Travatan and lash growth

You've hit on a number of significant issues in your post.  Travatan does cause lash growth although not as much as the ingredient in Latisse.  Having said that, glaucoma is nothing to sneeze at - it can painlessly cause permanent loss of vision and steroids are a known cause of it.  If you need medications for glaucoma caused by steroids, Travatan is a good choice.  Most of these medications take a few months to see any of the side effects like lash growth.

Nashville Ophthalmologist
4.8 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.